|Response: Red Rash & Med Switch
Feb 21, 2009
Thank you Dr. McGowan for your quick response to my question regarding my med switch and new unwanted rash.
To answer your question, I will be moving to Thailand for work and was hoping to switch to the local Equivialant of Atripla for the next year or so as mailing Atripla to Thailand is against the law and the local medication is very affordable.
From your answer, I assume I should stick with it for a few weeks to see if the rash goes away. But if you feel I should investigate a different combination please let me know. Thanks again for being there when we need great advise!
| Response from Dr. McGowan
See how the rash evolves. If it stays mild or fades you may be able to "treat through". But do not sit on it if it does get worse (especially if you have fever or mouth sores).
Good luck, Joe
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Are White Bumps On Penis A Symptom Of HIV?
- Is Red Spots A Sign Of Acute HIV Infection?
- Is Swollen Lymph Glands A Symptom Of Acute HIV Infection?
- Can HIV Be Transmitted Through Sex With A Prostitute?
- Achy Balls After Handjob Worried I Have HIV
- Dizziness After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.